Cause rebound headaches?? I'm in such a panic! Been having headaches every day they come and go all day and part of the night, some one please help thanks!! Xo
Klonopin can cause headaches and it is considered a less serious side effect, I would still let your Doc know.
I took Klonopin for more than 10 years and never had a problem with it.
Just try to relax, and not panic, cause if you panic, you probably will get headaches, and do not forget to let your Dr. know.
I also was taking klonopin for many years. At one point, I had a headache every day for over a year before I got help. I went to three different neurologists, had an MRI, and got injected in the head & neck muscles with botox. The only thing that finally helped was being put on a muscle relaxer. What I had was stress headaches, which untreated will cause the blood vessels in the head to swell causing a worse headache.
hello in a panic,
I have been on klonopin for 12 yrs. and have never had this happen to me, but just because it didn't happen to me doesn't mean it won't happen to someone else... I suggest u set up an appt. with a neurologist and get checked just to make sure there isn't anything else that can be causing this to be on the safe side... like I said I have been on it for 12 yrs and never got headaches but that's me, everyone handles meds differently, but like I said I think just to keep it on the safe side contact a neurologist and have then check u out, and also talk to the doctor that prescribes this med to u and let them no and also see what they suggest as well... good luck and HAPPY HOLIDAYS...
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2018 • 4 answers
Panic Disorder - Yea I am on klonopin 1mg 3 times a day but still have panic attacks.and it takes an
Updated 26 Apr 2013 • 2 answers
Updated 18 Aug 2013 • 1 answer
Updated 8 Dec 2013 • 3 answers
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Updated 19 Oct 2016 • 1 answer